# SDR FDEA202111092803

- Difficulty date: November 9, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN STA. 939 LBL "8.00 REFERENCE FLOOR BOARD 245FF, EXFOLIATION CORRISION   EXIST APPROX. DIMENSIONS "2.00 X '1.00 ON SEAT TRACK. REMOVED AND INSTALLED SEAT TRACK AND SPLICES PER SRM  51-41-01-0G, FIG 7 SRM 53-00-  52-2R,FIG 201, SRM  51-33-01-0G.
